This is the top of the page.
Your item was added to your wishlist. Your item was already added to your wishlist.

Co-Codamol 8/500mg Pain Relief Tablets 32s

View all Co-Codamol

Co-codamol tablets can be used in adults and children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

More Product Information
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.
Only available to Order & Collect.
 Check store availability
 
This is a Pharmacy Medicine item. You will be asked to complete a questionnaire, which will be checked by a pharmacist to ensure it is suitable for you.

Product Information


Co-codamol tablets can be used in adults and children over 12 years of age for the short-term relief of moderate pain that is not relieved by other painkillers such as paracetamol or ibuprofen alone.

This is a Pharmacy Medicine item. We will ask you to complete a questionnaire to ensure this is appropriate for you which our pharmacist will check.

Features

White, uncoated tablets.

Warnings or Restrictions

Do not use if:
•The patient is under the age of 12 years old.

• This medicine contains codeine which can cause addiction - do not use for more than 3 days.
• Do not drink alcohol whilst taking Co-Codamol
• Do not take any other medications containing paracetamol.
• This medicine can make you feel drowsy or sleepy, if this happens to you, do not drive or operate machinery.

•Please consult your pharmacist or doctor before using this medicine if you are currently pregnant, likely to get pregnant or breastfeeding.
•Please consult your pharmacist or doctor if you are currently taking any other medicines as this may cause an interaction.
•If you think you may be allergic to any of the ingredients contained in this medicine, please seek medical advice before taking.
•If you have any questions after you have bought this medication, please speak to your pharmacist.

Product Specification

Active ingredients: 8mg of codeine phosphate and 500mg of paracetamol.

Other ingredients: colloidal anhydrous silica, maize starch, pregelatinsed maize starch, stearic acid.

Size (32) Unit (TB) Height (4.2) Width (8.6) Depth (2.4)

Product code: 518650

Product Uses

For adults and children over 18 years, take one to two tablets every four to six hours, not more than four times in 24 hours.

For children aged between 12 to 18 years of age, take one to two tablets every 6 hours as required, up to a maximum of 8 tablets in 24 hours.

Link to top of current page.
Link to display social media share links
Please wait...